# SDR SWAA061428

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 64,352 hours, 53,137 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Broken
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: 654645262
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT WING NR 4 GROUND SPOILER HINGE CASTING BROKEN AT OUTBOARD END.  REMOVED AND REPLACED SPOILER PER MM.
